| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
05/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2023-00111 and 3007963827-2023-00152.Medical devices: tibia cemented 5 degree stemmed right size f catalog#: 42532007502 lot#: 64214366.Femur cemented cruciate retaining (cr) standard right size 10 catalog#: 42502606802 lot#: 64193342.Articular surface fixed bearing cruciate retaining (cr) right 10 mm height catalog#: 42522000510 lot#: 64273092.Foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent a right knee revision approximately three and a half years post-implantation due to misalignment of the tibial plate and overstuffing of the patella, leading to a limited range of motion.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.